Request file

Review/Citation:  Cintula, Petr, Noguera, Carles. The Proof by Cases Property and its Variants in Structural Consequence Relations. emStudia Logica. /em 2013, 101(4), 713-747. ISSN 0039-3215

Requested document:  0395571.pdf - Author´s preprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *